# SDR SWIA201335195

- Difficulty date: November 1, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 29,801 hours, 24,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  FLT 6256 RELAMPED.
